# SDR ASOA01015

- Difficulty date: January 31, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70608
- Condition: Inoperative
- Location: Fuselage
- Part time: 5,548 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLT 4469 - DURING FLIGHT FROM YYZ TO ATL, CREW RECEIVED STAB TRIM AND MACH TRIM CAUTION MESSAGE ON RANDOM INTERVALS.  CREW RESET SYSTEM, BUT MESSAGE WOULD START AGAIN.  STAB AND MACH TRIM FAILED AGAIN UPON APPROACH.  CREW DECLARED AN EMERGENCY AND LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED HSTCU.  OPERTIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
